# SDR SCNA20220831102

- Difficulty date: August 21, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 39,595 hours, 16,611 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 700594:  DURING DESCENT CABIN ALTITUDE UNCONTROLLABLE. RAN QRH 2.4 SWITCHED TO ALT, NO CHANGE. SWITCHED TO MAN AND OPENED OUTFLOW MANUALLY.  RESOLUTION:  FOUND FAULT 42 ON CPC #2 REMOVED AND REPLACED #2 CABIN PRESSURE CONTROLLER OPS CHECK GOOD REF AMM 21-31-00.
